On b-weakly compact operators on Banach lattices


Altin B.

TAIWANESE JOURNAL OF MATHEMATICS, vol.11, no.1, pp.143-150, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.11650/twjm/1500404641
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.143-150

Abstract

In this paper every b-weakly compact operator is shown to factor through a KB-space. Also we give some necessary and sufficient conditions for a continuous operator T : E -> X from a Banach lattice into a Banach space to be a b-weakly compact. Moreover, we investigated the order structure of b-weakly compact operator.